# SDR AU970410

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 2121100R73
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE SECOND STAGE TURBINE BLADES (3OFF) HAD APPROXIMATELY ONE THIRD OF THE BLADE MISSING AND THREE MORE BLADES WITH APPROXIMATELY ONE QUARTER OF THE BLADE MISSING - INVESTIGATION FOUND THAT THE SECOND STAGE TURBINE NOZZLE REAR INNER SHROUD WAS CRACKED ALLOWING THE SHROUD TO RUB ON THE SECOND STAGE TURBINE DISC
